RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 4(268), Pages 251–252 (Mi umn1879)  

Mathematical Events in the USSR

Second International conference of graduate students of Moscow State University “Differential Equotions and Its Applications”

O. A. Oleinik, M. A. Shubin


Full text: PDF file (187 kB)

Citation: O. A. Oleinik, M. A. Shubin, “Second International conference of graduate students of Moscow State University “Differential Equotions and Its Applications””, Uspekhi Mat. Nauk, 44:4(268) (1989), 251–252

Citation in format AMSBIB
\Bibitem{OleShu89}
\by O.~A.~Oleinik, M.~A.~Shubin
\paper Second International conference of graduate students of Moscow State University
``Differential Equotions and Its Applications''
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 4(268)
\pages 251--252
\mathnet{http://mi.mathnet.ru/umn1879}


Linking options:
  • http://mi.mathnet.ru/eng/umn1879
  • http://mi.mathnet.ru/eng/umn/v44/i4/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:210
    Full text:86
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020